Soluzioni periodiche di PDEs Hamiltoniane

Massimiliano Berti

Bollettino dell'Unione Matematica Italiana (2004)

  • Volume: 7-B, Issue: 3, page 647-661
  • ISSN: 0392-4033

Abstract

top
New existence and multiplicity results of small amplitude periodic solutions for nonlinear Hamiltonian PDEs are presented. We obtain periodic solutions of «completely resonant» equations with any general nonlinearity thanks to a Lyapunov-Schmidt reduction, variational in nature, and min-max topological arguments. For «non resonant» equations we prove existence of periodic solutions of Birkhoff-Lewis type, by means of a suitable Birkhoff normal form and implementing again a Lyapunov-Schmidt variational reduction.

How to cite

top

Berti, Massimiliano. "Soluzioni periodiche di PDEs Hamiltoniane." Bollettino dell'Unione Matematica Italiana 7-B.3 (2004): 647-661. <http://eudml.org/doc/195679>.

@article{Berti2004,
abstract = {Presentiamo nuovi risultati di esistenza e molteplicità di soluzioni periodiche di piccola ampiezza per equazioni alle derivate parziali Hamiltoniane. Otteniamo soluzioni periodiche di equazioni «completamente risonanti» aventi nonlinearità generali grazie ad una riduzione di tipo Lyapunov-Schmidt variazionale ed usando argomenti di min-max. Per equazioni «non risonanti» dimostriamo l'esistenza di soluzioni periodiche di tipo Birkhoff-Lewis, mediante un'opportuna forma normale di Birkhoff e realizzando nuovamente una riduzione di tipo Lyapunov-Schmidt.},
author = {Berti, Massimiliano},
journal = {Bollettino dell'Unione Matematica Italiana},
language = {ita},
month = {10},
number = {3},
pages = {647-661},
publisher = {Unione Matematica Italiana},
title = {Soluzioni periodiche di PDEs Hamiltoniane},
url = {http://eudml.org/doc/195679},
volume = {7-B},
year = {2004},
}

TY - JOUR
AU - Berti, Massimiliano
TI - Soluzioni periodiche di PDEs Hamiltoniane
JO - Bollettino dell'Unione Matematica Italiana
DA - 2004/10//
PB - Unione Matematica Italiana
VL - 7-B
IS - 3
SP - 647
EP - 661
AB - Presentiamo nuovi risultati di esistenza e molteplicità di soluzioni periodiche di piccola ampiezza per equazioni alle derivate parziali Hamiltoniane. Otteniamo soluzioni periodiche di equazioni «completamente risonanti» aventi nonlinearità generali grazie ad una riduzione di tipo Lyapunov-Schmidt variazionale ed usando argomenti di min-max. Per equazioni «non risonanti» dimostriamo l'esistenza di soluzioni periodiche di tipo Birkhoff-Lewis, mediante un'opportuna forma normale di Birkhoff e realizzando nuovamente una riduzione di tipo Lyapunov-Schmidt.
LA - ita
UR - http://eudml.org/doc/195679
ER -

References

top
  1. AMBROSETTI, A.- COTI ZELATI, V.- EKELAND, I., Symmetry breaking in Hamiltonian systems, Journal Diff. Equat., 67 (1987), 165-184. Zbl0606.58043MR879691
  2. AMBROSETTI, A.- RABINOWITZ, P., Dual Variational Methods in Critical Point Theory and Applications, Journ. Func. Anal, 14 (1973), 349-381. Zbl0273.49063MR370183
  3. BAMBUSI, D., Lyapunov Center Theorems for some nonlinear PDEs: a simple proof, Ann. Sc. Norm. Sup. di Pisa, Ser. IV, vol. XXIX, fasc. 4, 2000. Zbl1008.35003
  4. BAMBUSI, D.- BERTI, M., A Birkhoof-Lewis type Theorem for some Hamiltonian PDEs, preprint SISSA, available at http://www.math.utexas.edu/mp-arc. Zbl1105.37045MR2176924
  5. BAMBUSI, D., Birkhoff normal form for some nonlinear PDEs, Commun. Math. Phys., 234 (2003), 253-285. Zbl1032.37051MR1962462
  6. BAMBUSI, D.- GREBERT, B., Forme normale pour NLS en dimension quelconque, C.R. Acad. Sci. Paris Ser., 1, 337 (2003), 409-414. Zbl1030.35143MR2015085
  7. BAMBUSI, D.- PALEARI, S., Families of periodic solutions of resonant PDEs, J. Nonlinear Sci., 11 (2001), 69-87. Zbl0994.37040MR1819863
  8. BAMBUSI, D.- PALEARI, S., Families of periodic orbits for some PDE's in higher dimensions, Comm. Pure and Appl. Analysis, Vol. 1, n. 4, 2002. Zbl1034.35081MR1938615
  9. BIASCO, L.- CHIERCHIA, L.- VALDINOCI, E., Elliptic two-dimensional invariant tori for the planetary three-body problem, 170, n. 2 (2003), 91-135. Zbl1036.70006MR2017886
  10. BERTI, M.- BIASCO, L.- VALDINOCI, E., Periodic orbits close to elliptic tori and applications to the three body problem, to appear on Ann. Sc. Norm. Sup. di Pisa, 2004. Zbl1121.37047MR2064969
  11. BERTI, M.- BOLLE, P., Periodic solutions of Nonlinear wave equations with general nonlineairties, Commun. Math. Phys., 243 (2003), 315-328. Zbl1072.35015MR2021909
  12. BERTI, M.- BOLLE, P., Multiplicity of periodic solutions of Nonlinear wave equations, Nonlinear Analysis, TMA, 56 n. 7 (2004), 1011-1046. Zbl1064.35119MR2038735
  13. BIRKHOOF, G. D.- LEWIS, D. C., On the periodic motions near a given periodic motion of a dynamical system, Ann. Mat., 12 (1934), 117-133. MR1553217JFM59.0733.05
  14. BOURGAIN, J., Construction of periodic solutions of nonlinear wave equations in higher dimension, Geom. and Func. Anal., vol. 5, n. 4, 1995. Zbl0834.35083MR1345016
  15. BOURGAIN, J., Quasi-periodic solutions of Hamiltonian perturbations of 2D linear Schrödinger equations, Ann. of Math., 148 (1998), 363-439. Zbl0928.35161MR1668547
  16. CHIERCHIA, L.- YOU, J., KAM tori for 1D nonlinear wave equations with periodic boundary conditions, Comm. Math. Phys., 211, no. 2 (2000), 497-525. Zbl0956.37054MR1754527
  17. CONLEY, C.- ZEHNDER, E., An index theory for periodic solutions of a Hamiltonian system, Lecture Notes in Mathematics1007, Springer, 1983, 132-145. Zbl0528.34043MR730268
  18. CRAIG, W., Problèmes de petits diviseurs dans les équations aux dérivées partielles, Panoramas et Synthèses, 9, Société Mathématique de France, Paris, 2000. Zbl0977.35014MR1804420
  19. CRAIG, W.- WAYNE, E., Newton's method and periodic solutions of nonlinear wave equation, Comm. Pure and Appl. Math, vol. XLVI (1993), 1409-1498. Zbl0794.35104MR1239318
  20. CRAIG, W.- WAYNE, E., Nonlinear waves and the 1 : 1 : 2 resonance, Singular limits of dispersive waves (Lyon, 1991), 297-313, NATO Adv. Sci. Inst. Ser. B Phys., 320, Plenum, New York, 1994. Zbl0849.35133MR1321211
  21. FADELL, E. R.- RABINOWITZ, P., Generalized cohomological index theories for the group actions with an application to bifurcations question for Hamiltonian systems, Inv. Math., 45 (1978), 139-174. Zbl0403.57001MR478189
  22. GENTILE, G.- MASTROPIETRO, V., Construction of periodic solutions of the nonlinear wave equation with Dirichlet boundary conditions by the Lindstedt series method, to appear on Journal Math. Pures Appl. Zbl1065.35028MR2082491
  23. LEWIS, D. C., Sulle oscillazioni periodiche di un sistema dinamico, Atti Acc. Naz. Lincei, Rend. Cl. Sci. Fis. Mat. Nat., 19 (1934), 234-237. Zbl0009.08903
  24. LYAPUNOV, A. M., Problème général de la stabilité du mouvement, Ann. Sc. Fac. Toulouse, 2 (1907), 203-474. MR21186
  25. LIDSKIJ, B. V.- SHULMAN, E. I., Periodic solutions of the equation u t t - u x x + u 3 = 0 , Funct. Anal. Appl., 22 (1980), 332-333. Zbl0837.35012
  26. KUKSIN, S. B., Perturbation of conditionally periodic solutions of infinite-dimensional Hamiltonian systems, Izv. Akad. Nauk SSSR, Ser. Mat.52, no. 1 (1988), 41-63. Zbl0662.58036MR936522
  27. MOSER, J., Periodic orbits near an Equilibrium and a Theorem by Alan Weinstein, Comm. on Pure and Appl. Math., vol. XXIX, 1976. Zbl0346.34024MR426052
  28. MOSER, J., Proof of a generalized form of a fixed point theorem due to G. D. Birkhoof, Geometry and Topology, Lectures Notes in Math., 597 (1977), 464-494. Zbl0358.58009MR494305
  29. POINCARÉ, H., Les Méthodes nouvelles de la Mécanique Céleste, Gauthier Villars, Paris, 1892. JFM30.0834.08
  30. PÖSCHEL, J., A KAM-Theorem for some nonlinear PDEs, Ann. Scuola Norm. Sup. Pisa, Cl. Sci., 23 (1996), 119-148. Zbl0870.34060MR1401420
  31. PÖSCHEL, J., On the construction of almost periodic solutions for a nonlinear Schrödinger equation, Ergodic Theory Dynam. Systems, 22 (2002), 1537-1549. Zbl1020.37044MR1934149
  32. RABINOWITZ, P., Minimax methods in critical point theory with applications to differential equations, CBMS Regional Conference Series in Mathematics, 65. Zbl0609.58002MR845785
  33. WAYNE, E., Periodic and quasi-periodic solutions of nonlinear wave equations via KAM theory, Commun. Math. Phys., 127, no. 3 (1998), 479-528. Zbl0708.35087MR1040892
  34. WEINSTEIN, A., Normal modes for Nonlinear Hamiltonian Systems, Inv. Math, 20 (1973), 47-57. Zbl0264.70020MR328222

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.